MathSciNet Relay Station
MathSciNet bibliographic data
MR972369 (90a:65015) 65D05 (33A65 41A05)
Eğecioğlu, Ömer; Koç, Çetin K. A fast algorithm for rational interpolation via orthogonal polynomials. Math. Comp. 53 (1989), no. 187, 249–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement